Hierarchically cocompact classifying spaces for mapping class groups of surfaces. / Nucinkis, Brita; Petrosyan, Nansen.

In: Bulletin of the London Mathematical Society, Vol. 50, No. 4, 08.2018, p. 569-582.

Research output: Contribution to journalArticle

Published

Standard

Hierarchically cocompact classifying spaces for mapping class groups of surfaces. / Nucinkis, Brita; Petrosyan, Nansen.

In: Bulletin of the London Mathematical Society, Vol. 50, No. 4, 08.2018, p. 569-582.

Research output: Contribution to journalArticle

Harvard

Nucinkis, B & Petrosyan, N 2018, 'Hierarchically cocompact classifying spaces for mapping class groups of surfaces', Bulletin of the London Mathematical Society, vol. 50, no. 4, pp. 569-582. https://doi.org/10.1112/blms.12166

APA

Nucinkis, B., & Petrosyan, N. (2018). Hierarchically cocompact classifying spaces for mapping class groups of surfaces. Bulletin of the London Mathematical Society, 50(4), 569-582. https://doi.org/10.1112/blms.12166

Vancouver

Nucinkis B, Petrosyan N. Hierarchically cocompact classifying spaces for mapping class groups of surfaces. Bulletin of the London Mathematical Society. 2018 Aug;50(4):569-582. https://doi.org/10.1112/blms.12166

Author

Nucinkis, Brita ; Petrosyan, Nansen. / Hierarchically cocompact classifying spaces for mapping class groups of surfaces. In: Bulletin of the London Mathematical Society. 2018 ; Vol. 50, No. 4. pp. 569-582.

BibTeX

@article{c668d470b574443bb1cc2af535876156,
title = "Hierarchically cocompact classifying spaces for mapping class groups of surfaces",
author = "Brita Nucinkis and Nansen Petrosyan",
year = "2018",
month = "8",
doi = "10.1112/blms.12166",
language = "English",
volume = "50",
pages = "569--582",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Hierarchically cocompact classifying spaces for mapping class groups of surfaces

AU - Nucinkis, Brita

AU - Petrosyan, Nansen

PY - 2018/8

Y1 - 2018/8

U2 - 10.1112/blms.12166

DO - 10.1112/blms.12166

M3 - Article

VL - 50

SP - 569

EP - 582

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -